Limit theorems for correlated Bernoulli random variables

James, Barry, James, Kang, Qi, Yongcheng . Statistics & Probability Letters 2008. 78 (15) :2339-2345

Locate this article in:

Bibtex

@article{CIS-231546,
  Author = {James, Barry and James, Kang and Qi, Yongcheng},
  Title = {Limit theorems for correlated Bernoulli random variables},
  Journal = {Statistics & Probability Letters},
  Volume = {78},
  Number = {15},
  Year = {2008},
  Pages = {2339--2345},
  Keywords = {}
}

Similar articles